Alert archive / Mississippi / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 406, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Nov 24, 2004, 4:48 AM CST for Forrest County, Mississippi. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 24, 2004, 4:48 AM CST (10:48 UTC)
- Expired
- Nov 24, 2004, 5:15 AM CST
- In force
- 27 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Forrest County, MS
The radar
The Mobile radar (KMOB), 105 km from the middle of the area, began a volume at 10:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 24, 12:45 AM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 10.8 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 866 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 241048 SVRJAN MSC035-241115- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 448 AM CST WED NOV 24 2004 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... FORREST COUNTY IN SOUTHEAST MISSISSIPPI * UNTIL 515 AM CST * AT 448 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES SOUTHWEST OF BROOKLYN...OR ABOUT 12 MILES EAST OF POPLARVILLE...AND MOVING NORTHEAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BROOKLYN BY 500 AM CST A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE TUHNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3106 8934 3091 8933 3092 8913 3124 8914 $$ GRG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 24, 4:40 AM CST, 8 minutes earlier.
Area forecast discussion, Nov 24, 4:40 AM CST, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 440 AM CST WED NOV 24 2004 .SYNOPSIS...THINGS FINALLY STARTING TO QUIET DOWN NOW ALTHOUGH STILL SOME DISCONCERTING CONVECTION IN THE FAR SOUTHEAST. TORNADO WATCH SHOULD BE ALLOWED TO EXPIRE AT 6 AM AND NO FURTHER TORNADIC ACTIVITY EXPECTED IN THE EAST AFTER THIS POINT. STILL MAY GET A FEW SHOWERS OR STORMS TODAY...ESPECIALLY CENTRAL AND EAST...AS THE POWERFUL UPPER LOW MOVES OVERHEAD. VERY LIMITED SEVERE THREAT WITH THIS FORTUNATELY. && .DISCUSSION... EXTREMELY ACTIVE NIGHT IN THE CWA FINALLY COMING TO AN END. STARTING TO EVALUATE REPORTS COMING IN AND SOME SIGNIFICANT TORNADOES MAY HAVE OCCURRED. STORM SURVEYS WILL BEGIN TODAY AND WE WILL HAVE UPDATES AS INFORMATION COMES IN. HOPE EVERYONE IS OK. CURRENT GLANCE AT THE RADARS SHOWS THE SQUALL LINE THAT WAS PROGRESSING AT 60 KTS EAST ACROSS THE CWA OVERNIGHT HAS SLOWED DOWN ACROSS SOUTHEAST MS AND A GOOD COVERAGE OF SHOWERS AND SOME THUNDERSTORMS WILL CONTINUE IN THE SOUTHEAST A LITTLE PAST 12Z. FORTUNATELY...SHEAR CONDUCIVE FOR TORNADIC STORMS SHOULD BE EAST OF THE CWA BY 12Z SO TORNADO WATCH SHOULD BE ALLOWED TO EXPIRE BY 6 AM. STILL THINKING WE COULD GET SOME MORE AT LEAST ISOLATED CONVECTION BREAK OUT LATER TODAY AS THE STRONG LIFT FROM THE MASSIVE UPPER LOW AND ASSOCIATED UPPER JET EXERTS ITS INFLUENCE. SEVERE THREAT WILL BE LIMITED THOUGH AS LOW LEVELS OF THE ATMOSPHERE BEGIN TO DRY OUT AND LAPSE RATES TAME. STILL WILL BE SOME SHEAR TO ORGANIZE ANY STRONG UPDRAFTS AND DUE TO THIS FACT SOME OF THE CELLS COULD PRODUCE SMALL HAIL. THIS RISK SHOULD BE LIMITED TO AREAS ALONG AND EAST OF THE NATCHEZ TRACE PARKWAY AND WE WILL HIGHLIGHT IN THE HWO. TEMPERATURES WILL STILL BE QUITE WARM IN THESE AREAS WITH HIGHS AROUND THE 70 DEGREE MARK. THE ACTUAL COLD FRONT WILL FINALLY MOVE INTO NORTHWEST ZONES LATE THIS AFTERNOON AND WILL MOVE ACROSS MOST OF THE REST OF THE REGION THIS EVENING. LOW CLOUDS EXPECTED TO BUILD BEHIND THE BOUNDARY IN THE COLD ADVECTION REGIME AND LIGHT RAIN POSSIBLE MAINLY IN THE NORTHERN AREAS. CLOUDS SHOULD BEGIN MOVING OUT TOMORROW MORNING AFTER A CHILLY START WITH WINDS STILL A LITTLE GUSTY. FORECAST LOOKS ON TRACK FOR A CRISP AND MOSTLY SUNNY THANKSGIVING DAY AND EVENING WITH STILL A LIGHT FREEZE POSSIBLE FOR SOME CENTRAL AND ALL NORTHEAST ZONES. THE NEXT HURDLE WILL COME FRIDAY NIGHT AND INTO SATURDAY. MODELS ARE STARTING TO COME INTO LINE WITH IMPACTING THE REGION WITH ANOTHER HEALTHY DISTURBANCE. IM A LITTLE DOUBTFUL OF THE QUICK MOISTURE RETURN FORECAST BY THE MODELS BUT THE AMOUNT OF DYNAMICS SHOULD GENERATE SOME MORE CONVECTION DURING THIS PERIOD. UNFORTUNATELY...THERE IS AT LEAST SOME POTENTIAL FOR SOME MORE SEVERE WEATHER BUT LATER SHIFTS WILL HAVE MORE TIME TO EXAMINE THE SITUATION. && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 50/BRYANT
Hazardous weather outlook, Nov 23, 2:30 PM CST, 14 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 230 PM CST TUE NOV 23 2004 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 242030- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 230 PM CST TUE NOV 23 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND WEDNESDAY... ...THUNDERSTORMS... NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED OVER SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND WESTERN MISSISSIPPI LATE THIS AFTERNOON AND TONIGHT. SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED OVER EAST MISSISSIPPI TONIGHT. AN INTENSE UPPER LEVEL LOW PRESSURE SYSTEM OVER THE SOUTHERN PLAINS WILL CONTINUE TO MOVE EAST TOWARD THE LOWER MISSISSIPPI VALLEY REGION TONIGHT. A VERY WARM AND UNSTABLE AIRMASS IS IN PLACE. SEVERE THUNDERSTORMS ARE ERUPTING OVER CENTRAL LOUISIANA ALONG A WARM FRONT...AND THEY WILL MOVE INTO AREAS WEST OF THE MISSISSIPPI RIVER BEFORE DARK. WIND FLOW THROUGH THE ATMOSPHERE WILL INCREASE DRAMATICALLY BY LATE AFTERNOON AS THE INTENSE LOW PRESSURE SYSTEM PIVOTS THIS WAY. A STRONG UPPER LEVEL JET WILL SWING INTO THE LOWER MISSISSIPPI RIVER VALLEY AS THE ASSOCIATED LOWER LEVEL JET PUNCHES INTO THE AREA. THIS WILL RESULT IN A POWERFUL STORM ENVIRONMENT WITH INTENSE WIND SHEAR THROUGH THE ATMOSPHERE AND ABUNDANT MOISTURE AND INSTABILITY TO PRODUCE LONG LIVED SUPERCELL THUNDERSTORMS. THE INTENSE WIND SHEAR IN PLACE WILL RESULT IN TORNADO DEVELOPMENT PROGRESSING FROM WEST TO EAST... ESPECIALLY IN AREAS ALONG AND WEST OF INTERSTATE 55 THROUGH TONIGHT . THESE STORMS WILL ALSO HAVE THE POTENTIAL FOR LARGE HAIL AND DAMAGING WIND GUSTS TO 80 MPH. THESE ATMOSPHERIC CONDITIONS WILL SPREAD ACROSS THE REST OF THE FORECAST AREA TONIGHT AS THE UPPER LOW PIVOTS TO THE NORTHEAST AND THE COLD FRONT PROGRESSES EASTWARD. THE POTENTIAL FOR SEVERE STORMS WILL CONTINUE INTO THE NIGHTTIME HOURS OVER WESTERN AREAS AND CONTINUE FOR EAST MISSISSIPPI THROUGH SUNRISE. ...FLOODING... A VERY MOIST AIRMASS WILL LEND TO THUNDERSTORMS WITH TORRENTIAL RAINFALL OVER MUCH OF THE OUTLOOK AREA TONIGHT. RAINFALL OF TWO TO THREE INCHES MAY FALL IN A SHORT TIME. SOILS ARE VERY MOIST AND SUCH INTENSE RAINFALL COULD LEAD TO SIGNIFICANT FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY... ...DAYS TWO AND THREE...WEDNESDAY NIGHT THROUGH FRIDAY NIGHT... A COOLER AIRMASS WILL MOVE IN FOR WEDNESDAY NIGHT AND THANKSGIVING DAY. A COMBINATION OF DRY AIR...NEAR CALM WINDS AND CLEAR SKIES...WILL BRING THE POTENTIAL FOR THE AREAS FIRST FREEZE FRIDAY MORNING. AT THIS TIME...AREAS OVER EAST MISSISSIPPI ALONG AND NORTH OF I-20 HAVE THE GREATEST POTENTIAL. ...DAYS FOUR THROUGH SEVEN...FRIDAY NIGHT THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS..WILL BE NEEDED LATE THIS AFTERNOON AND TONIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Nov 24, 3:53 AM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
353 AM CST WED NOV 24 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG 3 E RALEIGH 32.03N 89.47W
11/24/2004 SMITH MS EMERGENCY MNGR
EOC DIRECTOR REPORTED SEVERAL HOMES DAMAGED ALONG HWY 18
EAST. POSSIBLE TORNADO
&&
BURSELocal storm report, Nov 24, 3:55 AM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
355 AM CST WED NOV 24 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND DMG MADISON 32.45N 90.11W
11/24/2004 MADISON MS TRAINED SPOTTER
POSSIBLE TORNADO. NUMEROUS TREES AND POWERLINES DOWN NEAR
LAKE CAVALIER AT LIVINGSTON ROAD.
&&
BURSESpecial weather statement, Nov 24, 3:56 AM CST, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 0356 AM CST WED NOV 24 2004 MSZ044-045-050-051-055-056-063-064-241056- JEFFERSON DAVIS MS-LAWRENCE MS-LEAKE MS-NESHOBA MS-NEWTON MS-SCOTT MS-SIMPSON MS-SMITH MS- TORNADO WATCH NUMBER 894 HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES: IN MISSISSIPPI... JEFFERSON DAVIS...LAWRENCE... LEAKE... NESHOBA... NEWTON... SCOTT... SIMPSON... SMITH...
Special weather statement, Nov 24, 3:58 AM CST, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 0358 AM CST WED NOV 24 2004 MSZ039-046-052-057-065-072-241058- COVINGTON MS-JASPER MS-KEMPER MS-LAUDERDALE MS-MARION MS-NOXUBEE MS- TORNADO WATCH NUMBER 893 HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES: IN MISSISSIPPI... COVINGTON... JASPER... KEMPER... LAUDERDALE... MARION... NOXUBEE... MSZ058-066-073-074-241058- CLARKE MS-FORREST MS-JONES MS-LAMAR MS- TORNADO WATCH NUMBER 893 REMAINS IN EFFECT FOR THE FOLLOWING COUNTIES: IN MISSISSIPPI... CLARKE... FORREST... JONES... LAMAR...
Special weather statement, Nov 24, 4:41 AM CST, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 0441 AM CST WED NOV 24 2004 MSZ058-066-073-241141- CLARKE MS-JONES MS-LAMAR MS- TORNADO WATCH NUMBER 893 HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES: IN MISSISSIPPI... CLARKE... JONES... LAMAR... MSZ074-241141- FORREST MS- TORNADO WATCH NUMBER 893 REMAINS IN EFFECT FOR THE FOLLOWING COUNTIES: IN MISSISSIPPI... FORREST...
Local storm report, Nov 24, 4:46 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
446 AM CST WED NOV 24 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM TSTM WND DMG 7 SW CARTHAGE 32.67N 89.62W
11/24/2004 LEAKE MS EMERGENCY MNGR
PROBABLE TORNADO...MOBILE HOME DESTROYED AND NUMEROUS
TREES DOWN IN SW PART OF LEAKE COUNTY
0200 AM TSTM WND DMG 4 E RALEIGH 32.03N 89.46W
11/24/2004 SMITH MS EMERGENCY MNGR
POSSIBLE TORNADO...NUMEROUS TREES DOWNED ACROSS
COUNTY...NUMBER OF HOMES AND MOBILE HOMES WITH
SIGNIFICANT DAMAGE EAST OF RALEIGH...UNCONFIRMED REPORTS
OF INJURIES
0215 AM TORNADO MONTROSE 32.12N 89.24W
11/24/2004 JASPER MS EMERGENCY MNGR
SIGNIFICANT DAMAGE ACROSS NORTHERN JASPER
COUNTY...SEVERAL HOMES WITH MAJOR DAMAGE...BARNS
DESTROYED...NUMEROUS TREES DOWNED...WITNESSES REPORTED
TORNADO NEAR MONTROSE
0235 AM TSTM WND DMG NOXAPATER 32.99N 89.06W
11/24/2004 WINSTON MS LAW ENFORCEMENT
POSSIBLE TORNADO...MAJOR DAMAGE TO NUMBER OF HOMES IN SE
WINSTON COUNTY...NUMEROUS TREES DOWNED...LAW ENFORCEMENT
HAS UNCONFIRMED REPORT OF ONE FATALITY
&&
AEGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 6:12 PM CST | Severe Thunderstorm Warning | JAN | Washington | 48 min |
| Nov 23, 6:15 PM CST | Severe Thunderstorm Warning | JAN | Grenada | 30 min |
| Nov 23, 6:25 PM CST | Tornado Warning | JAN | Grenada | 35 min |
| Nov 23, 6:33 PM CST | Severe Thunderstorm Warning | JAN | Humphreys, Sunflower | 42 min |
| Nov 23, 6:42 PM CST | Severe Thunderstorm Warning | JAN | Lowndes | 33 min |
| Nov 23, 6:57 PM CST | Severe Thunderstorm Warning | JAN | Leflore | 33 min |
| Nov 23, 7:15 PM CST | Severe Thunderstorm Warning | JAN | Lowndes | 15 min |
| Nov 23, 7:24 PM CST | Severe Thunderstorm Warning | JAN | Grenada | 66 min |
| Nov 23, 7:28 PM CST | Severe Thunderstorm Warning | JAN | Carroll | 47 min |
| Nov 23, 7:56 PM CST | Severe Thunderstorm Warning | JAN | Washington | 49 min |
| Nov 23, 8:46 PM CST | Flash Flood Warning | JAN | Washington | 3 hr |
| Nov 23, 9:15 PM CST | Severe Thunderstorm Warning | JAN | Clay | 35 min |
| Nov 23, 9:35 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 25 min |
| Nov 23, 9:48 PM CST | Severe Thunderstorm Warning | JAN | Sharkey | 27 min |
| Nov 23, 9:52 PM CST | Flash Flood Warning | JAN | Carroll, Grenada, Leflore | 3 hr |
| Nov 23, 10:03 PM CST | Severe Thunderstorm Warning | JAN | Humphreys, Yazoo | 27 min |
| Nov 23, 10:07 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 38 min |
| Nov 23, 10:26 PM CST | Severe Thunderstorm Warning | JAN | Holmes | 49 min |
| Nov 23, 10:30 PM CST | Tornado Warning | JAN | Claiborne | 45 min |
| Nov 23, 10:41 PM CST | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 34 min |
| Nov 23, 10:54 PM CST | Severe Thunderstorm Warning | JAN | Warren | 51 min |
| Nov 23, 11:01 PM CST | Tornado Warning | JAN | Adams | 39 min |
| Nov 23, 11:27 PM CST | Tornado Warning | JAN | Jefferson | 48 min |
| Nov 23, 11:31 PM CST | Tornado Warning | JAN | Hinds, Warren | 59 min |
| Nov 23, 11:35 PM CST | Tornado Warning | JAN | Adams | 55 min |
| Nov 23, 11:56 PM CST | Tornado Warning | JAN | Claiborne | 49 min |
| Nov 24, 12:15 AM CST | Severe Thunderstorm Warning | JAN | Franklin, Jefferson | 35 min |
| Nov 24, 12:17 AM CST | Tornado Warning | JAN | Madison | 58 min |
| Nov 24, 12:24 AM CST | Tornado Warning | JAN | Copiah, Hinds | 51 min |
| Nov 24, 12:31 AM CST | Severe Thunderstorm Warning | JAN | Adams | 29 min |
| Nov 24, 12:34 AM CST | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 41 min |
| Nov 24, 12:40 AM CST | Severe Thunderstorm Warning | JAN | Rankin | 35 min |
| Nov 24, 12:46 AM CST | Tornado Warning | JAN | Lawrence | 44 min |
| Nov 24, 12:52 AM CST | Tornado Warning | JAN | Simpson | 38 min |
| Nov 24, 12:53 AM CST | Tornado Warning | JAN | Lincoln | 52 min |
| Nov 24, 1:02 AM CST | Tornado Warning | JAN | Leake, Rankin, Scott | 58 min |
| Nov 24, 1:25 AM CST | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson | 50 min |
| Nov 24, 1:26 AM CST | Tornado Warning | JAN | Simpson, Smith | 64 min |
| Nov 24, 1:29 AM CST | Tornado Warning | JAN | Lawrence | 31 min |
| Nov 24, 1:37 AM CST | Tornado Warning | JAN | Jefferson Davis | 38 min |
| Nov 24, 1:46 AM CST | Tornado Warning | JAN | Neshoba | 44 min |
| Nov 24, 1:59 AM CST | Tornado Warning | JAN | Lawrence, Marion | 46 min |
| Nov 24, 2:00 AM CST | Severe Thunderstorm Warning | JAN | Scott | 30 min |
| Nov 24, 2:03 AM CST | Tornado Warning | JAN | Jasper | 57 min |
| Nov 24, 2:11 AM CST | Tornado Warning | JAN | Covington, Jefferson Davis | 64 min |
| Nov 24, 2:19 AM CST | Tornado Warning | JAN | Newton | 41 min |
| Nov 24, 2:25 AM CST | Tornado Warning | JAN | Winston | 35 min |
| Nov 24, 2:26 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 64 min |
| Nov 24, 2:37 AM CST | Tornado Warning | JAN | Lauderdale | 58 min |
| Nov 24, 2:43 AM CST | Tornado Warning | JAN | Noxubee | 62 min |
| Nov 24, 2:46 AM CST | Tornado Warning | JAN | Marion | 44 min |
| Nov 24, 2:58 AM CST | Tornado Warning | JAN | Jones | 47 min |
| Nov 24, 3:04 AM CST | Tornado Warning | JAN | Lamar | 41 min |
| Nov 24, 3:22 AM CST | Tornado Warning | JAN | Forrest | 23 min |
| Nov 24, 3:56 AM CST | Tornado Warning | JAN | Forrest | 34 min |
| Nov 24, 4:06 AM CST | Severe Thunderstorm Warning | JAN | Jones | 24 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.